# SDR SIMA2641

- Difficulty date: September 20, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 23,451 hours, 29,991 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: NP1588622
- Part serial: 95111H6729
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4373 - CREW REPORTED A PLASTIC BURNING SMELL IN-FLIGHT.  FLIGHT ATTENDANT REPORTED SMELL WAS NOT EVIDENT IN CARGO OR CABIN AREA.  THE SMELL WAS NOTICED WITH LEVEL 2 ICE PROTECTION TURNED ON.  MAINTENANCE FOUND A BURNED TERMINAL ON FIRST OFFICER'S SIDE WINDSHIELD.  WINDSHIELD REMOVED AND REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
